# SDR V0XD20170417002

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 330.0 BETWEEN STR 1R AND STR 2R IS CRACKED. REMOVED AND REPLACED FRAME 333.0 IAW SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, AND 51-25-16.
